Facebook Pixel

Acute diarrhea

By December 5, 2010 - 3:12pm
Rate This

I am a 78 years old woman. I had Hiatus hernia plus esophagus repair surgery 6 months ago. For 4 months following surgery, I had difficulty swallowing. That gradually subsided, as my surgeon promised. Now, I have developed acute diarrhea and fecal incontinence. Could this be a further result of my surgery? If so, how long should this last. Pepto bismol and immodium do not help. Any other suggestions?

Add a Comment3 Comments

EmpowHER Guest

Thanks. Going for a colonoscopy today,

December 6, 2010 - 6:22am
(reply to Anonymous)

Hi grampsny,

How did your procedure go yesterday?

December 7, 2010 - 11:39am

Intestinal surgery may cause diarrhea, but since your surgery was 6 months ago and you have just now developed acute diarrhea and fecal incontinence, it is important to call your doctor and discuss your new symptoms.

Please keep us updated!

December 5, 2010 - 8:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.